RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 3, Pages 191–212 (Mi fpm1659)  

Fomenko invariants in the asymptotic theory of the Navier–Stokes equations

V. P. Maslov, A. I. Shafarevich

Lomonosov Moscow State University

Abstract: We discuss connections between Fomenko invariants of Liouville foliations and asymptotic solutions of the Navier–Stokes equations that describe vortex structures in an incompressible fluid.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-0064-а
14-01-00521-а
Ministry of Education and Science of the Russian Federation НШ-581.2014.1


Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 225:4, 666–680

Bibliographic databases:

UDC: 514.8

Citation: V. P. Maslov, A. I. Shafarevich, “Fomenko invariants in the asymptotic theory of the Navier–Stokes equations”, Fundam. Prikl. Mat., 20:3 (2015), 191–212; J. Math. Sci., 225:4 (2017), 666–680

Citation in format AMSBIB
\Bibitem{MasSha15}
\by V.~P.~Maslov, A.~I.~Shafarevich
\paper Fomenko invariants in the asymptotic theory of the Navier--Stokes equations
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 3
\pages 191--212
\mathnet{http://mi.mathnet.ru/fpm1659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3519754}
\elib{http://elibrary.ru/item.asp?id=31057336}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 225
\issue 4
\pages 666--680
\crossref{https://doi.org/10.1007/s10958-017-3485-2}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1659
  • http://mi.mathnet.ru/eng/fpm/v20/i3/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:273
    Full text:132
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020